# SDR DALA2023041002789

- Difficulty date: April 6, 2023
- Submitted: April 10, 2023
- Operation: Air carrier
- Aircraft: N854NW
- Make and model: Airbus A330-223
- Aircraft serial: 0620
- Aircraft time: 75,903 hours, 9,888 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3354 CRACK PASSENGER CREW DOOR 2L. CORRECTIVE ACTION: REPLACED PASSENGER CREW DOOR 2L ASSY ARM IN PASSENGER CABIN. (2707173)
